# SDR AU970719

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator System
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AND LH TORQUE SYSTEMS, RH AND LH T5 INDICATORS, RH T5 CIRCUIT RESISTANCE, LH AND RH FUEL PRESSURE INDICATION SYSTEMS, RH LOWFUEL WARNING SYSTEM, LH AND RH FUEL QUANTITY SYSTEMS, LH OIL PRESSURE INDICATION, LH GYRO COMPASS, STANDBY COMPASS AND RH GYRO COMPASS SYSTEM ALL OUT OF ADJUSTMENT.
